Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 11 (2004), Issue 5-6, Pages 533-546
http://dx.doi.org/10.1155/2004/486249

A Single and Double Mode Approach to Chaotic Vibrations of a Cylindrical Shell with Large Deflection

Liming Dai,1 Qiang Han,2 and Mingzhe Dong3

1Industrial Systems Engineering, University of Regina, 3737 Wascana Parkway, Regina, Saskatchewan, S4S 0A2, Canada
2Department of Mechanics, College of Traffic and Communications, South China University of Technology, Guangzhou 510640, China
3Petroleum Systems Engineering, University of Regina, 3737 Wascana Parkway, Regina, Saskatchewan, S4S 0A2, Canada

Received 13 October 2003; Revised 8 December 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liming Dai, Qiang Han, and Mingzhe Dong, “A Single and Double Mode Approach to Chaotic Vibrations of a Cylindrical Shell with Large Deflection,” Shock and Vibration, vol. 11, no. 5-6, pp. 533-546, 2004. doi:10.1155/2004/486249